MathSciNet Relay Station
MathSciNet bibliographic data
MR2010146 37F10 (30D05 37N30 47J25)
Wang, Heyu; Li, Chong; Wang, Xinghua On relationship between convergence ball of Euler iteration in Banach spaces and its dynamical behavior on Riemann spheres. Sci. China Ser. A 46 (2003), no. 3, 376–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement